Publikationen

2013

  • I. Schiermeyer, On the minimum rainbow subgraph number of a graph
    Ars Mathematica Contemporanea 6 (2013), 103-108
  • I. Schiermeyer, On minimally rainbow k-connected graphs
    Discrete Applied Mathematics 161 (2013), 702-705
  • M. Horňàk, S. Jendrol, I. Schiermeyer, On maximum weight of a bipartite graph of given order and size
    Discussiones Mathematicae Graph Theory 33 (2013), 147-165
  • A. Kemnitz, J. Przybylo, I. Schiermeyer, M. Wozniak, Rainbow Connection in Sparse Graphs
    Discussiones Mathematicae Graph Theory 33 (2013), 181-192
  • I. Schiermeyer, R. Sotak, Rainbow numbers for graphs containing small cycles
    Preprint 2013, Graphs and Combinatorics
  • M. Sonntag, H.-M. Teichert, Neighborhood structures and products of undirected graphs
    Discrete Mathematics 313(4) (2013), 563-574.

2012

  • P. Dorbec, I. Schiermeyer, E. Sidorowicz, E. Sopena, Rainbow Connection in Oriented Graphs
    Preprint 2012
  • J. Ekstein, P. Holub, T. Kaiser, M. Koch, S. Matos Camacho, Z. Ryjàček, I. Schiermeyer, The rainbow connection number of 2-connected graphs
    Discrete Mathematics 2012
  • M. Hornak, A. Marczyk, I. Schiermeyer, M. Wozniak, Dense arbitrarily vertex decomposable graphs
    Graphs and Combinatorics 28 (6) (2012), 807-821
  • J. Harant, A. Kemnitz, A. Saito, I. Schiermeyer, Closures, cycles and paths
    Journal of Graph Theory 69 (3) (2012), 314-323
  • S. Jendrol, T. Kaiser, Z. Ryjàček, I. Schiermeyer, A Dirac theorem for trestles
    Discrete Mathematics 312 (12-13) (2012), 2000-2004
  • A. Kemnitz, I. Schiermeyer, Improved Degree Conditions for Hamiltonian Properties
    Discrete Mathematics 312 (14) (2012), 2140-2145
  • M. Sonntag, H.-M. Teichert, Iterated neighborhood graphs
    Discussiones Mathematicae Graph Theory 32 (2012), 403-417

2011

  • X. Li and M. Liu, I. Schiermeyer, Rainbow connection of dense graphs
    preprint 2011 Nankai University 2011
  • I. Schiermeyer, Rainbow connection and minimum degree
    Discrete Applied Mathematics (2011)
  • J. Fujisawa, S. Fujita, M.D. Plummer, A. Saito, I. Schiermeyer, A pair of forbidden subgraphs and perfect matchings in graphs of high Connectivity
    Combinatorica 31 (2011), 703-723
  • M. Koch and S. Matos Camacho, I. Schiermeyer, Algorithmic approaches for the minimum rainbow subgraph problem
    Electronic Notes in Discrete Mathematics 38 (2011), 765-770
  • J. Katrenič and F. Kardoš I. Schiermeyer, On computing the minimum $3$-path vertex cover and dissociation number of graphs
    Theoretical Computer Science 412 (2011), 7009-7017
  • A. Kemnitz, I. Schiermeyer, Graphs with rainbow connection number two
    Discussiones Mathematicae Graph Theory 31 (2) (2011), 313-320
  • I. Schiermeyer, Bounds for the rainbow connection number of graphs
    Discussiones Mathematicae Graph Theory 31 (2) (2011), 387-395
  • J. Katrenic, I. Schiermeyer, Improved approximation for the minimum rainbow subgraph problem
    Inform. Proc. Letters 111 (3) (2011), 110-114
  • J. Fujisawa, A. Saito, I. Schiermeyer, Closure for Spanning trees and Distant Area
    Discussiones Mathematicae Graph Theory 31 (1) (2011), 143-159
  • M. A. Henning, I. Schiermeyer, A. Yeo, A New Bound on the Domination Number of Graphs with Minimum Degree Two
    Electronic Journal of Combinatorics 18, No. 1, P12, 35 p.
  • M. Alkhateeb, A. Kohl, Upper bounds on the b-chromatic number and results for restricted graph classes
    Discussiones Mathematicae Graph Theory 31 (4) (2011) 709-736
  • M. Sonntag, H.-M. Teichert, Iterated neighborhood graphs (2011), 1-19
    accepted for publication in Discussiones Mathematicae Graph Theory
  • M. Sonntag, H.-M. Teichert, Neighborhood graphs and products of undirected graphs
    TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 2011-03 (2011), ISSN 1433-9307, 1-12
  • M. Sonntag, H.-M. Teichert, Neighborhood hypergraphs and products of undirected graphs
    TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 2011-08 (2011), ISSN 1433-9307, 1-13

2010

  • J.P. Bode, A. Kemnitz, I. Schiermeyer, A. Schwarz, Generalizing Bondy's Theorems on Sufficient Conditions for Hamiltonian Properties
    Congressus Numerantium 203 (2010), 5-13
  • I. Schiermeyer, Progress on rainbow connection
    Preprint 2010 accepted for presentation at the Cologne Twente Workshop on Combinatorial Optimization, May 2010
  • S. Artmann, F. Göring, J. Harant, D. Rautenbach, I. Schiermeyer, Random Procedures for Dominating Sets in Graphs
    Electronic Journal of Combinatorics 17, No. 1, R102, 15 p.
  • S. Matos Camacho, I. Schiermeyer, Zs. Tuza, Approximation algorithms for the minimum rainbow subgraph problem
    Discrete Mathematics 310 (20) (2010), 2666-2670
  • Ch. Löwenstein, D. Rautenbach, I. Schiermeyer, Cycle length parities and the chromatic number
    Journal of Graph Theory 64 (3) (2010), 210-218
  • J. Harant, D. Rautenbach, P. Recht, I. Schiermeyer, E.-M. Sprengel, Packing disjoint cycles over vertex cuts
    Discrete Mathematics 310 (13-14) (2010), 1974-1978
  • B. Randerath, I. Schiermeyer, On maximum independent sets in P5-free graphs
    Discrete Applied Mathematics 158 (9) (2010), 1041-1044
  • A. Kohl, I. Schiermeyer, Some Results on Reed’s Conjecture about omega, Delta, and chi with respect to alpha
    Discrete Mathematics 310 (9) (2010), 1429-1438
  • M. Sonntag, H.-M. Teichert, Domination hypergraphs of certain digraphs
    Opuscula Mathematica 30 (2) (2010), 179-191
  • I. Schiermeyer, M. Sonntag, H.-M. Teichert, Structural properties and hamiltonicity of neighborhood graphs
    Graphs and Combinatorics 26 (3) (2010), 433-456
  • A. Kohl, On the minimum order of k-chromatic Kr+1-free graphs
    Preprint 2010-01 (2010), TU Bergakademie Freiberg

2009

  • I. Schiermeyer, Rainbow Connection in Graphs with Minimum Degree Three
    Lecture Notes in Computer Science 5874 (2009), 432-437
  • F. Göring, J. Harant, D. Rautenbach, I. Schiermeyer, On F-independence in graphs
    Discussiones Mathematicae Graph Theory 29 2 (2009), 377-383
  • R.J. Faudree, L. Lesniak, I. Schiermeyer, On the circumference of a graph and its complement
    Discrete Math. 309(19) (2009), 5891-5893
  • S. Matos Camacho, I. Schiermeyer, Colourings of graphs with two consecutive odd cycle lengths
    Discrete Math. 309(15) (2009), 4916-4919
  • M. Sonntag, H.-M. Teichert, Competition hypergraphs of products of digraphs
    Graphs and Combinatorics 25(4) (2009), 611-624
  • I. Schiermeyer, M. Sonntag, H.-M. Teichert, Structural properties and hamiltonicity of neighborhood graphs
    Universität zu Lübeck, Schriftenreihe der Institute für Informatik/Mathematik, Serie A, Technical Report A-09-01 (2009), 1-28

2008

  • I. Schiermeyer, Efficiency in exponential time for domination-type problems
    Discrete Applied Mathematics 156(17) (2008), 3291-3297
  • G. Chen, R.J. Faudree, X. Li, I. Schiermeyer, Non-path spectrum sets
    Journal of Graph Theory 58(4) (2008), 329-350
  • F. Göring, J. Harant, D. Rautenbach, I. Schiermeyer, Locally Dense Independent Sets in Regular Graphs of Large Girth — An Example of a New Approach
    in Research Trends in Combinatorial Optimization, Springer-Verlag Berlin Heidelberg (2008), 163-183
  • I. Schiermeyer, Algorithmic bounds for the chromatic number
    Optimization: A Journal of Mathematical Programming and Operations Research 57(1) (2008), 153-158
  • J. Harant, M.A. Henning, D. Rautenbach, I. Schiermeyer, The independence number in graphs of maximum degree three
    Discrete Mathematics 308(23) (2008), 5829-5833
  • M. Sonntag, H.-M. Teichert, Competition hypergraphs of digraphs with certain properties: I. Strong connectedness
    Discussiones Mathematicae Graph Theory 28(1) (2008), 5-22
  • M. Sonntag, H.-M. Teichert, Competition hypergraphs of digraphs with certain properties: II. Hamiltonicity
    Discussiones Mathematicae Graph Theory 28(1) (2008), 23-34
  • M. Sonntag, H.-M. Teichert, Competition hypergraphs of products of digraphs
    TU Bergakademie Freiberg, Preprint 2008-1 (2008), ISSN 1433-9307, 1-16

2007

  • V. B. Le, B. Randerath, I. Schiermeyer, On the complexity of 4-coloring graphs without long induced paths
    Theoretical Computer Science 389 (1-2) (2007), 330-335
  • G. T. Chen, K. Kawarabayashi, K. Ota, A. Saito, I. Schiermeyer, Chvátal Erdös condition and 2-factors with a specified number of components
    Discussiones Mathematicae Graph Theory 27 (3) (2007), 401-408
  • U. Hebisch, H. J. Weinert, Left Euclidean (2, 2)-Algebras
    Communications in Algebra 35 (6) (2007), 2035-2055
  • I. Schiermeyer, M. Wozniak, New sufficient conditions for hamiltonian and pancyclic graphs
    Discussiones Mathematicae Graph Theory 27 (1) (2007), 29-38
  • I. Schiermeyer, A new upper bound for the chromatic number of a graph
    Discussiones Mathematicae Graph Theory 27 (1) (2007), 137-142
  • M. Sonntag, A characterization of hypercacti
    Discrete Mathematics 307 (2007), 2615-2621
  • G. Schaar, Z. Skupien, Pairs of trees in tree–tree triangulations
    Discrete Mathematics 307 (11-12) (2007), 1499-1505
  • Y. Egawa, H. Enomoto, S. Jendrol, K. Ota, I. Schiermeyer, Independence number and vertex-disjoint cycles
    Discrete Mathematics 307 (11-12) (2007), 1493-1498
  • R.J. Faudree, R.H. Schelp, A. Saito, I. Schiermeyer, Degree conditions for hamiltonicity: Counting the number of missing edges
    Discrete Mathematics 307 (2007), 873-877
  • M. Salvador Villa, I. Schiermeyer, [r,s,t]-Colourings of paths
    Opuscula Math. 27 (2007), 131-149
  • M. Axenovich, H. Harborth, A. Kemnitz, M. Möller, I. Schiermeyer, Rainbows in the Hypercube
    Graphs and Combinatorics 23 (2007), 123-133

2006

  • A. Kohl, Knotenfärbungen mit Abstandsbedingungen
    Dissertation, Fakultät für Mathematik und Informatik, TU Bergakademie Freiberg (2006)
  • B. Randerath, I. Schiermeyer, On Reed's conjecture about omega,Delta and chi
    Graph Theory in Paris (Series: Trends in Mathematics), Proceedings of a Conference in Memory of Claude Berge (2006), 339-346
  • J. Harant, I. Schiermeyer, A lower bound on the independence number of a graph in terms of degrees
    Discussiones Mathematicae Graph Theory 26 (3) (2006), 431-438
  • I. Schiermeyer, Upper bounds for the chromatic number of a graph
    Electronic Notes in Discrete Mathematics 25 (2006), 147-148
  • E. Flandrin, H. Li, A. Marczyk, I. Schiermeyer, M. Wozniak, Chvátal-Erdös condition and pancyclism
    Discussiones Mathematicae Graph Theory 26 (2) (2006), 225-342
  • D. Rautenbach, I. Schiermeyer, Extremal Problems for Imbalanced Edges
    Graphs and Combinatorics 22 (1) (2006), 103-111
  • A. Kohl, Bounds for the L(d,1)-number of Diameter 2 Graphs, Trees and Cacti
    International Journal of Mobile Network Design and Innovation 1 No. 2 (2006), 124-135
  • M. Sonntag, H.-M. Teichert, Competition hypergraphs and strongly connected digraphs
    TU Bergakademie Freiberg, Preprint 2006-3 (2006), ISSN 1433-9307, 1-14

2005

  • B. Randerath, I. Schiermeyer, Exact Algorithms for Minimum Dominating Set
    Technical Report: zaik2005-501, Universität zu Köln (2005)
  • M. Frick, I. Schiermeyer, An asymptotic result for the path partition conjecture
    Electron. J. Combin. 12 (2005), paper 48
  • M. Borowiecki, I. Schiermeyer, E. Sidorowicz, Ramsey (K1,2,K3)-minimal graphs
    Electron. J. Combin. 12 (2005), paper 20
  • I. Schiermeyer, The Cycle-Complete Graph Ramsey Number r (C5, K7)
    Discussiones Mathematicae Graph Theory 25 (1-2) (2005), 129-139
  • A. Kohl, J. Schreyer, Zs. Tuza, M. Voigt, List version of L(d,s)-labelings
    Theoretical Computer Science 349 Issue 1 (2005), 92-98
  • M. Sonntag, H.-M. Teichert, Competition hypergraphs of hamiltonian and related digraphs
    Universität zu Lübeck, Technical Report A-05-28 (2005), 1-9
  • M. Sonntag, H.-M. Teichert, Minimizing the number of strong components in digraphs having a given competition hypergraph
    Universität zu Lübeck, Technical Report A-05-01 (2005), 1-13
  • M. Salvador Villa, [r,s,t]-colouring of paths, cycles and stars
    Dissertation, Fakultät für Mathematik und Informatik, TU Bergakademie Freiberg (2005)

2004

  • B. Randerath, I. Schiermeyer, 3-Colorability in P for P6-free graphs
    Discrete Applied Mathematics 136 (2004), 299-313
  • B. Randerath, I. Schiermeyer, Vertex colouring and forbidden subgraphs - a survey
    Graphs and Combinatorics 20 (2004), 1-40
  • P. Mihók, I. Schiermeyer, Cycle lengths and chromatic number of graphs
    Discrete Mathematics 286 (2004), 147-149
  • I. Schiermeyer, Rainbow numbers for matchings and complete graphs
    Discrete Mathematics 286 (2004), 157-162
  • M. Sonntag, H.-M. Teichert, Domination hypergraphs of tournaments and other digraphs
    TU Bergakademie Freiberg, Preprint 2004-06 (2004), ISSN 1433-9307, 1-19
  • M. Sonntag, H.-M. Teichert, Difference labelling of digraphs
    Discussiones Mathematicae Graph Theory 24(3) (2004), 509-527
  • M. Sonntag, H.-M. Teichert, Competition hypergraphs
    Discrete Applied Mathematics 143 (2004), 324-329
  • A. Kohl, Bounds for the L(d,1)-number for special classes of graphs
    TU Bergakademie Freiberg, Preprint 2004-02 (2004).